# SDR USAA2011032391199

- Difficulty date: February 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553713800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MIGRATING BEARING ON RUDDER HINGE ARM HINGE FITTING NR 3 AT RUDDER STA 2279, RIB 5.  REPLACED RUDDER HINGE ARM HINGE FITTING NR 3 AT RUDDER STA 2279, RIB 5 IAW A320 AMM 55-36-41.
